Alert archive / Florida / Special Weather Statements in 2013

Special Weather Statement, NWS Miami, FL

June 27, 2013Collier County, Florida

NWS Miami, FL issued this special weather statement at Jun 27, 2013, 3:21 PM EDT for Collier County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2013, 3:21 PM EDT (19:21 UTC)
Expired
Jun 27, 2013, 4:00 PM EDT
In force
39 min
Issued by
NWS Miami, FL

County Collier County, FL

The radar

The Miami radar (KAMX), 134 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2563 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
690 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

770 
WWUS82 KMFL 271921
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT THU JUN 27 2013

FLZ069-070-272000-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL 
321 PM EDT THU JUN 27 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN COLLIER
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 400 PM EDT

* AT 317 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 8 MILES EAST OF WEST TOLL GATE ON ALLIGATOR
  ALLEY...AND MOVING NORTHWEST AT 10 MPH.

* THE STORM WILL AFFECT...
  INTERSECTION I-75 AND EVERGLADES BLVD...
  NORTH BLOCKS GOLDEN GATE...
  GOLDEN GATE ESTATES...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2622 8179 2639 8146 2609 8139 2595 8155
TIME...MOT...LOC 1921Z 143DEG 9KT 2613 8153

$$

10

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 27, 2:26 PM EDT, 55 minutes earlier.

Area forecast discussion, Jun 27, 2:26 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
226 PM EDT THU JUN 27 2013

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...
A WETTER PATTERN WILL BE SETTING UP ACROSS SOUTH FLORIDA IN THIS
PERIOD ESPECIALLY FOR THE INTERIOR AND EAST COAST METRO AREAS.
CURRENTLY, DEEP LAYER RIDGE IS CENTERED ACROSS SOUTH FLORIDA AND
THIS SHOWS UP WELL IN THE 12Z MFL SOUNDING WITH ERRATIC AND LIGHT
WIND FIELD FROM THE SURFACE UP THROUGH THE MID LEVELS. THIS ALSO
EVIDENT ON TODAY'S CONVECTIVE DEVELOPMENT AS THE CELLS HAVE BEEN
NEARLY STATIONARY. AS OF 16Z, THIS ACTIVITY BEGINNING TO WEAKEN
WITH NEW DEVELOPMENT OVER MAINLAND MONROE AND WESTERN MIAMI-DADE
COUNTIES. ALL OF THIS APPEARS TO BE FORMING ALONG A LOW LEVEL
TROUGH ALONG A WEAKNESS IN THE SURFACE RIDGE. AS THE WEEK ENDS AND
WE TRANSITION INTO THE WEEKEND, A MASSIVE MID LEVEL RIDGE WILL BE
OVER THE SOUTHWEST DESERT AS A STRONG MID LEVEL TROUGH DEEPENS
OVER THE EASTERN STATES. AS THIS OCCURS, THE SURFACE RIDGE WILL
SHIFT SOUTH INTO THE FLORIDA STRAITS AND SOUTH FLORIDA WILL BE
INFLUENCED BY A DEEP SOUTHWEST FLOW. THIS WILL MEAN STORM MOTION
WILL BE SUCH THAT CONVECTION WILL TEND TO DEVELOP OVER THE
SOUTHWEST COAST AND INTERIOR THEN MOVE TOWARDS THE EAST COAST.

.LONG TERM (SUNDAY THROUGH THURSDAY)...
THE SYNOPTIC PATTERN WILL CHANGE LITTLE ON SUNDAY AS A BLOCKING
PATTERN DEVELOPS OVER THE U.S. WITH LARGE TROUGH OVER THE EAST AND
THE RIDGE OVER THE WEST. THE PATTERN WILL SLOWLY RETROGRADE TO THE
WEST ON MONDAY AND TUESDAY ALLOWING FOR THE SURFACE RIDGE TO
SLOWLY SHIFT BACK NORTH. AS IT APPEARS NOW, MONDAY WILL BE A
TRANSITION DAY WITH STORM MOTION AGAIN BECOMING VERY WEAK AND BY
TUESDAY SOUTH FLORIDA WILL BEGIN TO REVERT BACK TO A DEEP EASTERLY
FLOW WITH THE CONVECTION DEVELOPING OVER THE INTERIOR AND MOVING
TOWARDS THE SOUTHWEST COAST. THIS LOOKS LIKE IT WILL BE THE
GENERAL TREND THROUGH THE END OF THE WEEK.

&&

.AVIATION...
A BERMUDA HIGH IS BRINGING A WEAK SOUTHEASTERLY FLOW AND MOISTURE TO
SOUTH FLORIDA. HOWEVER, IT IS WEAKENING. THIS HAS ALLOWED
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO DEVELOP. WITH A
WEAK FLOW, THESE STORMS ARE EITHER NEARLY STATIONARY, OR DRIFTING.
ALSO, WITHOUT STEERING FLOW, THERE IS NO GIVEN DIRECTION FOR THE
STORMS TODAY. GIVEN THIS, HAVE VCTS AT THE ATLANTIC TAF SITES
THROUGH 00Z. HOWEVER, THERE IS UNCERTAINTY AS TO WHEN CONVECTION
MAY IMPACT ANY GIVEN TAF SITE THROUGH THIS AFTERNOON. GIVEN THE
HEAVY PRECIPITATION AND THE SLOW MOVEMENT, IT IS POSSIBLE THAT A
TAF SITE COULD EXPERIENCE GREATLY REDUCED VSBY FOR A PERIOD OF
TIME. BUT AGAIN, WITH SUCH HIGH UNCERTAINTY, HAVE NOT PLACED THIS
IN THE TAFS AT THIS TIME. OTHERWISE, CONDITIONS WILL GENERALLY BE
VFR TO MVFR THROUGH THE TAF PERIOD.

&&

.MARINE...
A GENERAL SOUTHEAST TO SOUTH WIND WILL CONTINUE THROUGH FRIDAY AND
THEN VEERING TO THE SOUTHWEST OVER THE WEEKEND AT SPEEDS OF 15
KNOTS OR LESS. THUS, SEAS WILL REMAIN WELL BELOW ADVISORY LEVELS
BUT THERE COULD BE SOME LOCALLY ROUGH SEAS NEAR STRONGER
THUNDERSTORMS MAINLY OVER LAKE OKEECHOBEE AND NEAR BOTH COASTS OF
THE PENINSULA.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  73  89  76  89 / 30 60 40 50
FORT LAUDERDALE  76  89  78  90 / 30 50 30 50
MIAMI            76  90  78  90 / 30 40 30 50
NAPLES           74  90  75  91 / 20 40 20 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...13/SI
Hazardous weather outlook, Jun 27, 10:45 AM EDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1045 AM EDT THU JUN 27 2013

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
280545-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1045 AM EDT THU JUN 27 2013

...SCATTERED THUNDERSTORMS POSSIBLE TODAY WITH SOME BECOMING STRONG...
...SLIGHT CHANCE OF MINOR URBAN FLOODING TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS FOR THE
ATLANTIC BEACHES.

THUNDERSTORMS: THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA TODAY.
FREQUENT LIGHTNING, LOCALLY GUSTY WINDS WILL BE THE MAIN IMPACTS.
SOME OF THE THUNDERSTORMS MAY DEVELOP FUNNEL CLOUDS.

FLOODING: NEARLY STATIONARY TO SLOW MOVING STORMS MAY PRODUCE
MINOR URBAN FLOODING TODAY.

WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS FOR THE
ATLANTIC WATERS AND LAKE OKEECHOBEE.

EXCESSIVE HEAT: APPARENT TEMPERATURES MAY REACH TO BETWEEN 100 AND
104 IN THE INTERIOR PORTIONS OF COLLIER COUNTY, AS WELL AS
PORTIONS OF GLADES AND HENDRY COUNTIES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE RISK FOR RIP CURRENTS WILL PERSIST FRIDAY FOR ATLANTIC BEACHES.

THERE IS A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS
EACH DAY...ESPECIALLY OVER INTERIOR SECTIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Jun 27, 10:06 AM EDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1006 AM EDT THU JUN 27 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     WATER SPOUT      2 NNW LAKE HARBOR       26.73N 80.84W
06/27/2013                   AMZ610             FL   EMERGENCY MNGR

            MULTIPLE REPORTS FROM LOCAL LAW ENFORCEMENT, FIRE RESCUE
            AND EMERGENCY MANAGERS OF TWO WATERSPOUTS ON LAKE
            OKEECHOBEE VERY CLOSE TO THE LAKESHORE BETWEEN LAKE
            HARBOR AND CLEWISTON. THESE REPORTS WERE CONFIRMED WITH
            PICTURES PROVIDED TO US BY HENDRY COUNTY EMERGENCY
            MANAGEMENT. NO VISIBLE INDICATION OF DAMAGE ON LAND.

&&

MOLLEDA
Special weather statement, Jun 27, 10:09 AM EDT, 5 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1009 AM EDT THU JUN 27 2013

FLZ068-168-271500-
COASTAL PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
1009 AM EDT THU JUN 27 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR EASTERN PALM BEACH
COUNTY...FOR THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 1100 AM EDT

* AT 1004 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR HAVERHILL...WHICH IS NEARLY STATIONARY.

* THE STORM WILL AFFECT...
  GLEN RIDGE...
  MANGONIA PARK...
  WEST PALM BEACH...
  PALM BEACH...
  AND SURROUNDING COMMUNITIES.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

LAT...LON 2662 8004 2660 8017 2673 8019 2679 8005
      2672 8002 2663 8003
TIME...MOT...LOC 1409Z 252DEG 3KT 2670 8009

SI
Special weather statement, Jun 27, 10:50 AM EDT, 4 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1050 AM EDT THU JUN 27 2013

FLZ067-068-071-072-271530-
INLAND BROWARD COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD
COUNTY FL METRO PALM BEACH COUNTY FL
1050 AM EDT THU JUN 27 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN BROWARD
COUNTY...SOUTHERN PALM BEACH COUNTY...FOR GUSTY WINDS OF 45 TO 55
MPH...

* UNTIL 1130 AM EDT

* AT 1048 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 8 MILES WEST OF CORAL SPRINGS...AND MOVING
  NORTHEAST AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL NORTHERN BROWARD COUNTY
  RURAL SOUTHERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

LAT...LON 2639 8049 2651 8038 2633 8016 2623 8031
      2619 8042 2629 8057
TIME...MOT...LOC 1450Z 225DEG 3KT 2630 8039

SI
Special weather statement, Jun 27, 1:03 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
103 PM EDT THU JUN 27 2013

FLZ073-174-271745-
FAR SOUTH MIAMI-DADE COUNTY FL INLAND MIAMI-DADE COUNTY FL
103 PM EDT THU JUN 27 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR SOUTHWESTERN
MIAMI-DADE COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS
FROM 45 TO 55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 145 PM EDT

* AT 1258 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES EAST OF MAHOGANY HAMMOCK...AND MOVING
  SOUTHEAST AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL SOUTHWESTERN MIAMI-DADE COUNTY
  RURAL SOUTHERN MIAMI-DADE COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

LAT...LON 2526 8085 2539 8086 2547 8074 2529 8055
      2519 8075
TIME...MOT...LOC 1703Z 318DEG 7KT 2534 8074
Special weather statement, Jun 27, 1:54 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
154 PM EDT THU JUN 27 2013

FLZ073-074-271845-
INLAND MIAMI-DADE COUNTY FL METROPOLITAN MIAMI DADE FL
154 PM EDT THU JUN 27 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHERN
MIAMI-DADE COUNTY...GUSTY WINDS FROM 45 TO 55 MPH AND UP TO
NICKEL-SIZED HAIL...

* UNTIL 245 PM EDT

* AT 150 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR MEDLEY...AND MOVING SOUTHWEST AT 10 MPH.

* THE STORM WILL AFFECT...
  DORAL...
  SWEETWATER...
  FIU SOUTH CAMPUS...
  WESTWOOD LAKES...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE UP TO NICKEL SIZED HAIL AND GUSTY WINDS
OF 45 TO 55 MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND
BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE BUILDING UNTIL THE STORM PASSES.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

LAT...LON 2583 8030 2564 8036 2576 8060 2595 8041
      2591 8028
TIME...MOT...LOC 1753Z 029DEG 8KT 2586 8039

SI
Special weather statement, Jun 27, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
321 PM EDT THU JUN 27 2013

FLZ069-070-272000-
COASTAL COLLIER COUNTY FL INLAND COLLIER COUNTY FL
321 PM EDT THU JUN 27 2013

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WESTERN COLLIER
COUNTY...FOR FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO
55 MPH...UP TO NICKEL-SIZED HAIL...

* UNTIL 400 PM EDT

* AT 317 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 8 MILES EAST OF WEST TOLL GATE ON ALLIGATOR
  ALLEY...AND MOVING NORTHWEST AT 10 MPH.

* THE STORM WILL AFFECT...
  INTERSECTION I-75 AND EVERGLADES BLVD...
  NORTH BLOCKS GOLDEN GATE...
  GOLDEN GATE ESTATES...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2622 8179 2639 8146 2609 8139 2595 8155
TIME...MOT...LOC 1921Z 143DEG 9KT 2613 8153

10

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 9:28 AM EDTSpecial Marine WarningMFL62 min
Jun 27, 9:33 AM EDTSpecial Weather StatementMFLHendry57 min
Jun 27, 10:09 AM EDTSpecial Weather StatementMFLPalm Beach51 min
Jun 27, 10:50 AM EDTSpecial Weather StatementMFLBroward40 min
Jun 27, 1:03 PM EDTSpecial Weather StatementMFLMiami-Dade42 min
Jun 27, 1:54 PM EDTSpecial Weather StatementMFLMiami-Dade51 min
Jun 27, 4:00 PM EDTSpecial Weather StatementMFLCollier45 min
Jun 27, 4:08 PM EDTAreal Flood AdvisoryMFLCollier112 min
Jun 27, 4:45 PM EDTSpecial Weather StatementMFLGlades45 min

Nearby

Special Weather Statements in Florida, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.